Log in
British Lung Foundation
39,071 members45,926 posts

Fostair

I was diagnosed with COPD 6 years ago. I take tiotropium once a day and was taking symbicort twice a day. Symbicort was substituted by Fostair 4 weeks ago. Since then I have been bothered with contstipation. I'm not sure if that is the cause or not. Has anyone else had this problem with Fostair

11 Replies
oldestnewest

Oh dear, Nan. That's not very nice. I've never had Fostair but i'm sure people who have will be along soon. Hope you sort your problem out. Sue x

Reply

Hi Nan,

On the same medications but, having just received the two month supply, I see that they haven't changed my Symbicort ... yet, so sorry, I can't help

Reply

Hi

I changed to Fostair NEXTHaler three months ago from Seretide Accuhaler had no problems.

Speak to your GP or Respitory nurse. A mild laxative may be in order.

Reply

I have no problem with fostair

Reply

Hi. I've had no problems with Fostair, found it much better than previous one. No constipation.

Kathy x

Reply

My seretide was changed to Sirdupla six months ago which really didn't suit. I told the respiratory nurse at my annual check and she changed me to Fostair two months ago.

It's been excellent. Suits me because it's licences to use less when you're okay and more when unwell.

Reply

I have been on Fostair for twelve months no problems at all.

Reply

Fostair was a game changer for me, no problems at all! more fruit maybe?

Reply

I have been on Fostair for some weeks now. No evidence of constipation, in fact the opposite with the strawberry season upon us!!!

Reply

Thanks everyone. In the short time I have been taking Fostair it has made a big difference to my breathing and wouldn't want to change it.

Reply

Hi everyone, I was diagnosed several years ago with copd and have been on seretide and atrovent, recently-because having a lot of breathless episodes was changed to Anoro one puff per 24 hrs and ventolin, I am not as bad as I was but still not as good as I'd like to be, its been 3 weeks now, how long should I wait please folks? Or ask to change.

Reply

You may also like...